- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 530365, 8 pages
Algebraic Properties of First Integrals for Scalar Linear Third-Order ODEs of Maximal Symmetry
Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa
Received 22 November 2012; Accepted 14 January 2013
Academic Editor: Emrullah Yaşar
Copyright © 2013 K. S. Mahomed and E. Momoniat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- K. S. Mahomed, and E. Momoniat, “Characterization of Symmetry Properties of First Integrals for Submaximal Linearizable Third-Order ODEs,” Mathematical Problems in Engineering, vol. 2013, pp. 1–9, 2013.
- E. Momoniat, “Symmetry classification of first integrals for scalar dynamical equations,” International Journal of Non-Linear Mechanics, vol. 59, pp. 52–59, 2014.